# SDR 05FDEA02593

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727-200
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01510   WHILE WORKING FED EX NON ROUTINE CARD 5184,  FOUND THE FRAME TO BE   CRACKED AT BODY STATION 420 STRINGER 20R  **  SD  **  COMING      REPAIRED CRACK PER SRM 51-40-3, THIS IS A MAJOR REPAIR.
